# SDR SWAA2019022730065

- Difficulty date: January 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDEWALL SHIELD CORRODED AT BS 500+5, RBL 24.5.  R&R SIDEWALL SHIELD IAW SRM & DWG.
